×

Found 25 Documents (Results 1–25)

100
MathJax

Formulation of scattering theory for the nonlinear Schrödinger equation with boundary conditions of the finite density type in a soliton-free sector. (English. Russian original) Zbl 0724.35082

J. Sov. Math. 54, No. 3, 900-905 (1991); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 169, 60-67 (1988).
MSC:  35P25 81U20 35Q55
PDF BibTeX XML Cite
Full Text: DOI

Ray-mode representation of the Green function in a three-dimensional homogeneous waveguide. (English. Russian original) Zbl 0796.76080

J. Sov. Math. 57, No. 3, 3170-3175 (1991); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 179, 163-172 (1989).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic behavior of solutions of the nonlinear string equation for large times. (English. Russian original) Zbl 0692.35099

J. Sov. Math. 46, No. 5, 2126-2136 (1989); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 161, 122-138 (1987).
PDF BibTeX XML Cite
Full Text: DOI

Algebras with general commutation relations and their applications. I: Pseudodifferential equations with increasing coefficients. (English. Russian original) Zbl 0482.58028

J. Sov. Math. 15, 167-273 (1981); translation from Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat. 13, 5-144 (1979).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification